# SDR SWAA2025051972738

- Difficulty date: May 15, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 28,480 hours, 14,198 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AT 800 ON TAKEOFF # 1 ENGINE COMPRESSOR STALLED EGT GAUGE MOMENTARILY FLASHED RED THEN IMMEDIATELY RETURNED TO NORMAL.<[01] PERFORMED #1 ENG HPT AND STAGE 1 LPT BORESCOPE INSPECTION PER AMM 72-00-00. REF NON ROUTINE TTG8Q010JFTL FOR LPT GUIDE VANE DAMAGE;[02] C/W FIM 71-05 TASK 805. SEE TTG8Q010J849 FOR TROUBLESHOOTING AND CORRECTIVE ACTION TO #1 ENGINE COMPRESSOR STALL AND EGT REDLINE.
